The dimension of almost spherical sections of convex bodies
Séminaire Maurey-Schwartz (1975-1976), Talk no. 19 et 20, 13 p.
@article{SAF_1975-1976____A15_0,
     author = {Lindenstrauss, J.},
     title = {The dimension of almost spherical sections of convex bodies},
     journal = {S\'eminaire Maurey-Schwartz},
     note = {talk:19 et 20},
     pages = {1--13},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1975-1976},
     mrnumber = {473792},
     zbl = {0338.46024},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1975-1976____A15_0/}
}
TY  - JOUR
AU  - Lindenstrauss, J.
TI  - The dimension of almost spherical sections of convex bodies
JO  - Séminaire Maurey-Schwartz
N1  - talk:19 et 20
PY  - 1975-1976
SP  - 1
EP  - 13
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SAF_1975-1976____A15_0/
LA  - en
ID  - SAF_1975-1976____A15_0
ER  - 
%0 Journal Article
%A Lindenstrauss, J.
%T The dimension of almost spherical sections of convex bodies
%J Séminaire Maurey-Schwartz
%Z talk:19 et 20
%D 1975-1976
%P 1-13
%I Ecole Polytechnique, Centre de Mathématiques
%U http://www.numdam.org/item/SAF_1975-1976____A15_0/
%G en
%F SAF_1975-1976____A15_0
Lindenstrauss, J. The dimension of almost spherical sections of convex bodies. Séminaire Maurey-Schwartz (1975-1976), Talk no. 19 et 20, 13 p. http://www.numdam.org/item/SAF_1975-1976____A15_0/

[1] A. Dvoretzky and C.A. Rogers, Absolute and unconditional convergence in normed linear spaces, Proc. Nat. Acad. Sci. U.S.A. 36 (1950), 192-197. | MR | Zbl

[2] P. Enflo, J. Lindenstrauss and G. Pisier, On the "three space problem", Math. Scand. 36 (1975), 199-210. | MR | Zbl

[3] F. John, Extremum problems with inequalities as subsidiary conditions, Courant anniversary volume, New York 1948. | MR | Zbl

[4] S. Kwapien, Isomorphic characterization of inner product spaces by orthogonal series with vector valued coefficients, Studia Math. 44 (1972), 583-595. | MR | Zbl

[5] J. Lindenstrauss and L. Tzafriri, On the complemented subspaces problem, Israel J. Math. 9 (1971), 263-269. | MR | Zbl

[6] P. Lévy, Problèmes concrets d'analyse fonctionnelle, Gauthier Villars, Paris 1951. | MR | Zbl

[7] B. Maurey and G. Pisier, Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach, to appear in Studia Math. | MR | Zbl

[8] V.D. Milman, A new proof of the theorem of A. Dvoretzky on sections of convex bodies, Funct. Anal. Appl. 5 (1971), 288-295. | MR | Zbl

[9] E. Schmidt, Die Brunn-Minkowski ungleichung, Math. Nach. 1 (1948), 81-157. | MR | Zbl

[10] E. Tomczak-Jaegermann, The moduli of smoothness and convexity and the Rademacher averages of trace classes Sp, 1 ≤ p @ ∞, Studia Math. 1975. | Zbl